# SDR CALA9601223

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CRACKED IN TWO PLACES AT STA 427, LONGERON 5R.  THE CRACKS WERE 1.5 LONG.  THE CRACKED SECTION OF FRAME WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 4.
